MathSciNet Relay Station
MathSciNet bibliographic data
MR1717811 60H15 (47D07 60J35)
Cerrai, Sandra Ergodicity for stochastic reaction-diffusion systems with polynomial coefficients. Stochastics Stochastics Rep. 67 (1999), no. 1-2, 17–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement